# SDR CALA2018012900379

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031001
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO DOOR DENT FOUND ON ARRIVAL. DENT ASSESSED IAW SRM 52-30-01. ACP PERMANENT REPAIR PER SRM 52-30-01 REPAIR 4 FIG 201. REPAIR IS CAT B AND WILL REQUIRE REPEAT INSPECTIONS EVERY 3000 AND 6000 FLIGHT CYCLES PER TABLE IV PAGE 204.
